# SDR HEEA064921

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Carbon Seal
- Part number: 23004513
- Condition: Leaking
- Location: Compressor
- Component: 23051643
- Stage of operation: IN
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

INSTALLED NEW CARBON SEAL ASSY P/N 23004513, PERFORMED PRESSURE CHECK AND ASSEMBLY LEAKED.   INSTALLED SECOND NEW CARBON SEAL ASSY P/N 23004513 PERFORMED LEAK CHECK AND NO LEAKS NOTED.  REPLACED CARBON SEAL ASSY.
